Page 1 of 1

Kidney Stones And Erectile Dysfunction

PostPosted: Tue May 23, 2017 7:03 pm
by killbill
I recently had lithrotipsy (sp?) and am in the process of passing the stones (5mm, 3mm and maybe some more). They are currently moving through the ureter to the bladder. Have had some intense pain at time and having a very difficult time achieving or maintaining an erection. I'm 47, never had impotence. Is this a result of the kidney stone and pain associated with the movement of the ston? Would appreciate some knowledge on this matter, very depressed.

Re: Kidney Stones And Erectile Dysfunction

PostPosted: Tue May 23, 2017 7:47 pm
by wagolynn
This is almost certainly due to the pain, see your GP for help, in the meantime do not dwell on the problem as doing this may make it difficult to recover when the pain has gone.

Re: Kidney Stones And Erectile Dysfunction

PostPosted: Thu May 25, 2017 4:08 pm
by killbill
wagolynn wrote:This is almost certainly due to the pain, see your GP for help, in the meantime do not dwell on the problem as doing this may make it difficult to recover when the pain has gone.


I haven't felt too much pain yet. My penis actually feels really numb with no sensation. I've never had problems with erection my entire life...
And I can't use Viagra beacuse of kidneys...
Using ED Drugs with Kidney Disease
May be someone tried Forskolin?
I have found interesting study how forskolin can help with erectile dysfunction.
"Forskolin is a United States Food and Drug Administration nonapproved vasoactive agent that acts in synergism with prostaglandin E1 to induce smooth muscle relaxation. In combination with other vasoactive agents, forskolin has demonstrated preliminary safety and efficacy in patients with vasculogenic impotence resistant to standard 3-agent pharmacotherapy."
Also interesting review of forskolin - https://forskolin.reviews.

Re: Kidney Stones And Erectile Dysfunction

PostPosted: Fri May 26, 2017 3:07 pm
by wagolynn
See what your GP has to say...

Try not to get too stressed about it, I think time will sort you out but the more attention you give it the longer it will be to clear up.